# SDR DALA2015102706593

- Difficulty date: October 26, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 107,748 hours, 15,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FRAME AT BS 903.5 CRACKED AT TWO PLACES IN TRANSITION RADIUS.   REPAIRED IAW AMDS 5311-01195-09E.
